# SDR UPS08853741

- Difficulty date: October 2, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 689,467 hours, 26,297 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/V EVALUATE REPAIR EFN 70219911007 ORIGINAL NRC 289089 HEAVY CORROSION ON FWD SIDE OF CANTED BELT FRAME STA 1723 L35 L35R.  REPAIR FOUND TO BE VALID DWG 5772706.
